# SDR DL78K050338

- Difficulty date: June 25, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 9,990 hours, 8,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HAS BULBS AND LIGHT ASSY BROKEN AT SEAT 15E.  RELAMPED EMERGENCY LIGHT.
